Alert archive / Georgia / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 6, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Feb 16, 2025, 3:56 AM EST for 7 counties in Georgia. It was in force for 49 min. 40 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 16, 2025, 3:56 AM EST (08:56 UTC)
- Expired
- Feb 16, 2025, 4:45 AM EST
- In force
- 49 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Carroll County, GA, Cobb County, GA, Coweta County, GA, Douglas County, GA, Fulton County, GA, Heard County, GA, Paulding County, GA
The radar
The Atlanta radar (KFFC), 39 km from the middle of the area, began a volume at 09:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 16, 3:57 AM EST | TSTM WND DMG | 1 Se Temple, GA | A tree fell across Double D Road at Villa Rosa Road. |
| Feb 16, 3:57 AM EST | TSTM WND DMG | 2 Se Temple, GA | A power line was downed in the 200 block of Patriot Drive. |
| Feb 16, 3:59 AM EST | TSTM WND DMG | 1 Wnw Carrollton, GA | A power line was downed in the 500 block of Willie North Street. |
| Feb 16, 4:00 AM EST | TSTM WND DMG | 2 Nnw Roopville, GA | Power lines were downed on Thomas Wilson Road. |
| Feb 16, 4:00 AM EST | TSTM WND DMG | 2 Sw Carrollton, GA | A power line was downed in the 300 block of West Club Drive. |
| Feb 16, 4:00 AM EST | TSTM WND DMG | 2 W Roosterville, GA | Several trees down along Denney Creek Road. |
| Feb 16, 4:00 AM EST | TSTM WND DMG | 3 Ene Abilene, GA | A tree fell onto a home in the 200 block of Paynes Lake Road. |
| Feb 16, 4:00 AM EST | TSTM WND DMG | 3 Sw Carrollton, GA | A tree fell onto a home in the 80 block of Julia Ann Road. |
| Feb 16, 4:00 AM EST | TSTM WND DMG | 3 Wsw Carrollton, GA | A tree fell onto a vehicle in the 100 block of Tus Carrollton Road. No injuries reported. |
| Feb 16, 4:01 AM EST | TSTM WND DMG | 1 Se Carrollton, GA | A power line was downed on Fertilla Street. |
| Feb 16, 4:02 AM EST | TSTM WND DMG | 1 Nne Carrollton, GA | A tree fell onto a structure 700 block of North Lakeshore Drive. |
| Feb 16, 4:03 AM EST | TSTM WND DMG | 1 Ene Carrollton, GA | A tree fell onto a structure in the 100 block of Pine Knoll Drive. |
| Feb 16, 4:03 AM EST | TSTM WND DMG | 1 Ese Lake Val-Do-Mar, GA | Emergency Manager reports tree down on Summer Breeze Dr at Shaded Oasis Ln. |
| Feb 16, 4:03 AM EST | TSTM WND DMG | 1 Se Roosterville, GA | Corrects previous tstm wnd dmg report from 1 SE Roosterville. Two trees down and a powerline down near or at the intersection of Roosterville Road and Welcome Road. |
| Feb 16, 4:03 AM EST | TSTM WND DMG | 1 Se Roosterville, GA | Tree down at the intersection of Roosterville and Welcome Roads. |
| Feb 16, 4:07 AM EST | TSTM WND DMG | 2 N Winston, GA | Two trees down near Cedar Mountain Rd at Brittain Rd and neighborhood of Oak Drive. One tree on home, no injuries but damage to house front porch and a trailer. |
| Feb 16, 4:07 AM EST | TSTM WND DMG | 2 Wnw Brownsville, GA | Numerous trees down -- including one on a home -- in the area encompassed by Bakers Bridge Rd, Ridge Rd, Sweetwater Church Rd, and Hwy 92. |
| Feb 16, 4:07 AM EST | TSTM WND DMG | 3 Nnw Seaton Lake, GA | A tree was downed along Old 4 Notch Road near Horsley Mill Road. |
| Feb 16, 4:08 AM EST | TSTM WND DMG | 1 E Treasure Lake, GA | A power line was downed in the 10000 block of Lakeview Pkwy. |
| Feb 16, 4:08 AM EST | TSTM WND DMG | 2 N Clem, GA | A tree was downed on Old Newnan Road at Crews Road. |
| Feb 16, 4:08 AM EST | TSTM WND DMG | 2 Ne Clem, GA | A tree fell into the roadway on Cross Plains Road at Balouse Gilley Drive. |
| Feb 16, 4:08 AM EST | TSTM WND DMG | 2 Sw Treasure Lake, GA | A tree fell onto a vehicle in the 100 block of Red Oak Drive. |
| Feb 16, 4:13 AM EST | TSTM WND DMG | 3 Ese Brownsville, GA | EM reports tree down at N Burnt Hickory Rd near Mitchell Mill Rd. |
| Feb 16, 4:14 AM EST | TSTM WND DMG | Whitesburg, GA | A tree was downed onto a home in the 200 block of Moore Street. |
| Feb 16, 4:15 AM EST | TSTM WND DMG | 2 Nw Chapel Hill, GA | Numerous trees down in the Steward Woods area south of Douglasville and I20 from Bill Arp Rd to Chappel Hill Rd. |
| Feb 16, 4:15 AM EST | TSTM WND DMG | 3 W Campbellton, GA | EM reports tree down on Chapel Hill at Duncan Memorial Hwy. |
| Feb 16, 4:15 AM EST | TSTM WND DMG | Lithia Springs, GA | EM reports tree down at Veterans Memorial Hwy and Florence Dr. |
| Feb 16, 4:17 AM EST | TSTM WND DMG | 1 Ese Lithia Springs, GA | EM reports tree down on home at Heritage Pkwy and Charleston Pl. No injuries reported. |
| Feb 16, 4:17 AM EST | TSTM WND DMG | 2 Sse Austell, GA | EM reports tree down at Tree Terrace Pkwy near Maxham Rd. |
| Feb 16, 4:18 AM EST | TSTM WND DMG | 1 E Sweetwater Creek St, GA | EM reports tree down at Douglas HI Rd near factory buildings. |
| Feb 16, 4:18 AM EST | TSTM WND DMG | 2 N Campbellton, GA | EM reports tree down at Hwy92 near Victory Dr. |
| Feb 16, 4:20 AM EST | TSTM WND DMG | 3 Ne Chapel Hill, GA | Tree reported down on house near the intersection of Pope Rd and Autumn Woods Ct. |
| Feb 16, 4:25 AM EST | TSTM WND DMG | 2 E Sandtown, GA | 1 to 2 trees down near the intersection of Kimberly Road SW and Melvin Drive SW. |
| Feb 16, 4:28 AM EST | TSTM WND DMG | 1 W Bankhead, GA | A large tree fell across Bellview Ave NW near Peyton Ave NW. |
| Feb 16, 4:28 AM EST | TSTM WND DMG | Chastain Memorial Park, GA | A tree was downed onto power lines and across the 4400 block of Powers Ferry Road. |
| Feb 16, 4:30 AM EST | TSTM WND DMG | 2 Wnw Cascade Heights, GA | 1 to 2 trees down near the intersection of Braemar Avenue SW and Valleydale Drive SW. |
| Feb 16, 4:31 AM EST | TSTM WND DMG | 1 Nw West End, GA | Corrects previous tstm wnd dmg report from 1 NW West End. Powerlines and trees down at the intersection of Parsons Street SW and Lawton Street SW. |
| Feb 16, 4:31 AM EST | TSTM WND DMG | 1 Nw West End, GA | Powerlines down at the intersection of Parsons Street SW and Lawton Street SW. |
| Feb 16, 4:31 AM EST | TSTM WND DMG | Bankhead, GA | *** 1 FATAL *** EM reports a tree down on home on Matilda Pl NW near Hortense Pl NW. One fatality reported. |
| Feb 16, 4:39 AM EST | TSTM WND GST 67 | 2 Ene Six Flags Over Ge, GA | ASOS station KFTY Fulton County Airport-brown Field. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 40 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 16, 2:02 AM EST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.9 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 445 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 347 m²/s²
- 0-3 km storm-relative helicity
- 305 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
848
WUUS52 KFFC 160856
SVRFFC
GAC045-067-077-097-121-149-223-160945-
/O.NEW.KFFC.SV.W.0006.250216T0856Z-250216T0945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
356 AM EST Sun Feb 16 2025
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Paulding County in northwestern Georgia...
Carroll County in northwestern Georgia...
Cobb County in north central Georgia...
Douglas County in north central Georgia...
Northwestern Heard County in west central Georgia...
Northwestern Coweta County in west central Georgia...
Western Fulton County in north central Georgia...
* Until 445 AM EST.
* At 356 AM EST, severe thunderstorms were located along a line
extending from near Burnt Hickory Ridge to near New Georgia to John
Tanner State Park to near Graham, moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Atlanta, Marietta, Douglasville, Carrollton, Dallas, City of South
Fulton, Sandy Springs, Roswell, Smyrna, East Point, Kennesaw,
Acworth, Union City, Villa Rica, College Park, Powder Springs,
Fairburn, Tyrone, Austell, and Palmetto.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
A Tornado Watch remains in effect until 900 AM EST for north central,
northwestern and west central Georgia.
&&
LAT...LON 3372 8505 3408 8487 3407 8441 3386 8436
3356 8453 3351 8461 3347 8462 3342 8468
3338 8529 3344 8530
TIME...MOT...LOC 0856Z 275DEG 37KT 3401 8489 3384 8495 3361 8515 3344
8535
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
911
WWUS52 KFFC 160917
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
417 AM EST Sun Feb 16 2025
GAC149-160927-
/O.CAN.KFFC.SV.W.0006.000000T0000Z-250216T0945Z/
Heard GA-
417 AM EST Sun Feb 16 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HEARD COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 900 AM EST for north central,
northwestern and west central Georgia.
&&
LAT...LON 3355 8502 3372 8490 3386 8475 3408 8462
3407 8441 3386 8436 3356 8453 3351 8461
3347 8462 3342 8468 3340 8501 3343 8502
3343 8508
TIME...MOT...LOC 0917Z 275DEG 37KT 3399 8464 3382 8470 3359 8491 3342
8511
$$
GAC045-067-077-097-121-223-160945-
/O.CON.KFFC.SV.W.0006.000000T0000Z-250216T0945Z/
Paulding GA-Carroll GA-Cobb GA-Douglas GA-Coweta GA-Fulton GA-
417 AM EST Sun Feb 16 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM EST
FOR SOUTHEASTERN PAULDING...SOUTHEASTERN CARROLL...COBB...DOUGLAS...
NORTHWESTERN COWETA AND WESTERN FULTON COUNTIES...
At 417 AM EST, severe thunderstorms were located along a line
extending from near Due West to near Powder Springs to near Hannah to
near Roopville, moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Atlanta, Marietta, Douglasville, City of South Fulton, Sandy Springs,
Roswell, Smyrna, East Point, Kennesaw, Acworth, Union City, Villa
Rica, College Park, Powder Springs, Fairburn, Tyrone, Austell,
Palmetto, Whitesburg, and Lithia Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 900 AM EST for north central,
northwestern and west central Georgia.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3355 8502 3372 8490 3386 8475 3408 8462
3407 8441 3386 8436 3356 8453 3351 8461
3347 8462 3342 8468 3340 8501 3343 8502
3343 8508
TIME...MOT...LOC 0917Z 275DEG 37KT 3399 8464 3382 8470 3359 8491 3342
8511
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 16, 3:18 AM EST, 38 minutes earlier.
Area forecast discussion, Feb 16, 3:18 AM EST, 38 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 318 AM EST Sun Feb 16 2025 ...Morning Area Forecast Discussion... .SHORT TERM... (Today through Monday) Issued at 310 AM EST Sun Feb 16 2025 Severe Weather Threat through 10 AM this Morning: Though this morning the main forecast concern will continue to be a line of thunderstorms traversing north and central Georgia. The storms will be encountering a high shear low CAPE environment, where the presence of any instability will create a severe weather threat. HREF guidance (00Z) as well as the latest HRRR runs indicate a narrow band of CAPE (100-800 J/kg) ahead of the line of storms as it moves through, suggesting a threat for damaging winds across all of north and central Georgia this morning. Gusts in the 40 to 60 mph range may cause tree and power line damage, especially given the saturated soil conditions. A couple of isolated gusts in the 60 to 70 mph range can't be ruled out in west central Georgia where instability will be higher. The wind threat will be accompanied by the potential for a couple brief tornadoes in western or central Georgia. The highest tornado risk expected in west central Georgia between 4 AM and 8 AM. This higher risk area coincides with the best combination of CAPE and low level shear and includes the Columbus. A lingering wedge in northeast Georgia could hinder the severe risk to a degree, but with strong winds just above the wedge any downdrafts may push severe winds to the surface. After the Thunderstorms this Morning: After the line of thunderstorms passes this morning there could be a few lingering rain showers through around noon. Then the rest of the day will be defined by gusty west-northwest winds. Wind gusts in the 20 to 35 mph range will be possible through the afternoon. CAA associated with the winds will lead to gradually declining temperatures over the course of the day. By late afternoon temperatures should fall into the 40s across north Georgia (including in Atlanta). Most locations will record their high for the day in advance of this mornings thunderstorm activity. Albright && .LONG TERM... (Monday night through Saturday) Issued at 310 AM EST Sun Feb 16 2025 Hazards for the Workweek: A surface high stretching from central Canada to the Southeast will bring quiet weather and cooler than average temperatures to Georgia Monday and Tuesday. This should lead to widespread highs in the 50s both days. Light winds Tuesday morning could combine with moisture from recent rainfall to produce a few patches of radiation fog. The next storm system will arrive in Georgia Wednesday. The most challenging aspect of this system continues to be the merger of a northern and southern stream shortwaves. How the two shortwaves come together will determine if there is enough cold air for snow north of Interstate 20 Wednesday night. Recent trends in the ensemble guidance suggest that most of the precipitation will end in the region before the cold moves in. If this occurs any snowfall will likely be limited to the mountains of far north Georgia. The odds of impactful snowfall are between 20 and 30% along the GA/TN/NC boarder, and they fall off to less than 5% as you move south into Atlanta. Across central Georgia, where precipitation will be all rain, there is a potential for rainfall totals over 1 inch. The workweek should conclude with another push of colder air as an area of surface high pressure moves eastwards from the Plains. Temperatures should be 10 to 20 degrees below seasonal averages both days, with Thursday being the coldest of the two. While it will be colder, temperature trends in the ensemble guidance are at least in the right direction. The last 4 runs of the NBM have been trending lower (now below 10%) with the odds of a high temperature below 40 degrees in Atlanta on Thursday. Albright && .AVIATION... (06Z TAFS) Issued at 1246 AM EST Sun Feb 16 2025 The primary aviation concerns through 14Z Sunday will be fog and thunderstorms. A line of storms will race through north and central Georgia between 08Z and 14Z today. Wind gusts between 35 and 55 kt, and hazardous wind shear may accompany this line of storms. Impacts are expected for all the TAF sites. Fog will continue to affect portions of north Georgia until the line of storms passes. Southerly wind gusts between 20 and 30 kt are possible before the thunderstorms, then westerly gusts in the same range are anticipated through 00Z Monday. //ATL Confidence...06Z Update... High confidence in the timing and occurrence of thunderstorms High confidence in gusty winds through 00Z Monday. Moderate confidence in the continuation of fog through 08Z. Albright && .PRELIMINARY POINT TEMPS/POPS... Athens 59 28 53 29 / 80 0 0 0 Atlanta 58 28 50 31 / 40 0 0 0 Blairsville 54 20 46 25 / 50 0 0 0 Cartersville 56 25 48 26 / 30 0 0 0 Columbus 60 30 55 32 / 50 0 0 0 Gainesville 55 28 52 30 / 50 0 0 0 Macon 65 30 54 31 / 90 0 0 0 Rome 57 25 48 26 / 30 0 0 0 Peachtree City 58 27 51 27 / 40 0 0 0 Vidalia 67 33 56 34 / 90 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Wind Advisory until noon EST today for GAZ001>009-011>016- 019>025-027-030>039-041>062-066>076-078>086-089>098-102>113. Dense Fog Advisory until 5 AM EST early this morning for GAZ013>016-021>025-027-032>039-044>051-055-057-062. && SHORT TERM...Albright LONG TERM....Albright AVIATION...Albright
Hazardous weather outlook, Feb 16, 3:27 AM EST, 29 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 327 AM EST Sun Feb 16 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-170830- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 327 AM EST Sun Feb 16 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...Today and Tonight... Areas of dense fog will remain possible in northeast Georgia through 6 AM this morning. A line of strong to severe thunderstorms will move through north and central Georgia this morning. Wind gusts in the 40 to 60 mph range may lead to tree and power line damage. A couple of brief tornadoes will also be possible, especially in west central Georgia. Isolated areas of river flooding remain a concern along portions of the Chattahoochee, Ocmulgee, and Oconee Rivers. .DAYS TWO THROUGH SEVEN...Monday through Saturday... There is a chance for light snow across portions of far north Georgia Wednesday night into early Thursday morning. .SPOTTER INFORMATION STATEMENT... Storm spotters are requested to self-activate tonight and Sunday morning if warnings are issued.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 15, 11:29 PM EST | Dense Fog Advisory | FFC | Banks, Barrow, Bartow, Cherokee, Clarke, Clayton and 25 more | 6 hr |
| Feb 15, 11:33 PM EST | River Flood Warning | FFC | Chattahoochee, Muscogee | 41 hr |
| Feb 16, 2:12 AM EST | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Dade, Floyd, Gordon, Walker and 1 more | 48 min |
| Feb 16, 2:45 AM EST | Tornado Warning | FFC | Dade, Walker | 30 min |
| Feb 16, 2:59 AM EST | Severe Thunderstorm Warning | FFC | Bartow, Catoosa, Chattooga, Floyd, Gilmer, Gordon and 4 more | 46 min |
| Feb 16, 3:21 AM EST | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Haralson, Heard, Paulding, Polk | 39 min |
| Feb 16, 3:37 AM EST | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Fannin, Floyd, Gilmer and 6 more | 53 min |
| Feb 16, 3:46 AM EST | Severe Thunderstorm Warning | FFC | Coweta, Harris, Heard, Meriwether, Troup | 44 min |
| Feb 16, 4:02 AM EST | Tornado Warning | FFC | Coweta, Heard, Meriwether, Pike, Troup | 43 min |
| Feb 16, 4:11 AM EST | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Forsyth, Fulton, Lumpkin, Pickens | 34 min |
| Feb 16, 4:11 AM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Muscogee, Stewart, Talbot | 49 min |
| Feb 16, 4:25 AM EST | Severe Thunderstorm Warning | FFC | Barrow, Clayton, Cobb, Coweta, DeKalb, Fayette and 6 more | 50 min |
| Feb 16, 4:25 AM EST | Tornado Warning | FFC | Coweta, Fayette, Meriwether, Spalding, Troup | 35 min |
| Feb 16, 4:32 AM EST | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Harris, Henry, Lamar and 6 more | 43 min |
| Feb 16, 4:40 AM EST | Tornado Warning | FFC | Chattahoochee, Harris, Muscogee, Talbot | 35 min |
| Feb 16, 4:48 AM EST | Severe Thunderstorm Warning | FFC | Barrow, Butts, Clarke, Clayton, DeKalb, Gwinnett and 9 more | 42 min |
| Feb 16, 4:50 AM EST | Special Weather Statement | FFC | Banks, Jackson, Madison | 25 min |
| Feb 16, 4:52 AM EST | Tornado Warning | FFC | Clayton, DeKalb, Henry, Jasper, Morgan, Newton and 2 more | 23 min |
| Feb 16, 5:02 AM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Crawford, Harris, Macon, Marion, Muscogee and 8 more | 58 min |
| Feb 16, 5:05 AM EST | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Butts, Crawford, Henry, Jasper and 8 more | 55 min |
| Feb 16, 5:07 AM EST | Severe Thunderstorm Warning | FFC | Stewart, Webster | 53 min |
| Feb 16, 5:07 AM EST | Tornado Warning | FFC | Butts, Henry, Jasper, Morgan, Newton | 38 min |
| Feb 16, 5:11 AM EST | Tornado Warning | FFC | Butts, Jasper, Jones, Lamar, Monroe, Putnam | 49 min |
| Feb 16, 5:16 AM EST | Severe Thunderstorm Warning | FFC | Banks, Clarke, Greene, Hancock, Jackson, Jasper and 9 more | 44 min |
| Feb 16, 5:27 AM EST | Tornado Warning | FFC | Greene, Jasper, Morgan, Putnam | 33 min |
| Feb 16, 5:39 AM EST | Tornado Warning | FFC | Baldwin, Bibb, Jones, Monroe, Twiggs, Wilkinson | 39 min |
| Feb 16, 5:53 AM EST | Severe Thunderstorm Warning | FFC | Greene, Hancock, Oglethorpe, Putnam, Taliaferro, Warren and 1 more | 52 min |
| Feb 16, 5:55 AM EST | Severe Thunderstorm Warning | FFC | Bleckley, Crawford, Crisp, Dodge, Dooly, Houston and 9 more | 65 min |
| Feb 16, 5:59 AM EST | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Bleckley, Glascock, Hancock, Houston and 10 more | 61 min |
| Feb 16, 6:34 AM EST | River Flood Warning | FFC | Floyd | 10 hr |
| Feb 16, 6:47 AM EST | Tornado Warning | FFC | Dodge, Laurens, Montgomery, Treutlen, Wheeler | 43 min |
| Feb 16, 6:54 AM EST | Severe Thunderstorm Warning | FFC | Emanuel, Glascock, Jefferson, Johnson, Laurens, Montgomery and 4 more | 66 min |
| Feb 16, 6:57 AM EST | Severe Thunderstorm Warning | FFC | Crisp, Dodge, Laurens, Montgomery, Telfair, Toombs and 3 more | 63 min |
| Feb 16, 7:48 AM EST | River Flood Warning | FFC | Gordon | 12 hr |
| Feb 16, 7:48 AM EST | Severe Thunderstorm Warning | FFC | Montgomery, Toombs | 27 min |
| Feb 16, 8:00 AM EST | Special Weather Statement | FFC | Jeff Davis | 30 min |
| Feb 16, 8:01 AM EST | Special Weather Statement | FFC | Candler | 14 min |
| Feb 16, 8:15 AM EST | Special Weather Statement | FFC | Toombs | 15 min |
| Feb 16, 11:56 AM EST | Wind Advisory | FFC | Banks, Barrow, Bartow, Butts, Catoosa, Cherokee and 47 more | 6 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.